# SDR SWAA113202

- Difficulty date: April 27, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 16,318 hours, 9,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT SERVICE DOOR EMERGENCY EXIT OVER MISSING.  REPLACED SERVICE DOOR COVER PER MM.
